Journal of Symbolic Logic

Pointwise Compact and Stable Sets of Measurable Functions

S. Shelah and D. H. Fremlin

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 58, Issue 2 (1993), 435-455.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744242

Mathematical Reviews number (MathSciNet)
MR1233919

Zentralblatt MATH identifier
0782.03026

JSTOR
links.jstor.org

Citation

Shelah, S.; Fremlin, D. H. Pointwise Compact and Stable Sets of Measurable Functions. J. Symbolic Logic 58 (1993), no. 2, 435--455. https://projecteuclid.org/euclid.jsl/1183744242


Export citation